# SDR KO0R201707120036

- Difficulty date: July 12, 2017
- Submitted: July 12, 2017
- Operation: Air carrier
- Filed by: Kalitta Air, LLC, repair station KO0R718X
- Aircraft: N435KD
- Make and model: Doug MD-11F
- Aircraft serial: 48435
- Aircraft time: 74,966 hours, 14,977 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CORNER OF THE AFT CARGO DOOR FRAME IS CORRODED.
